# SDR AALA202112274055

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737*
- Aircraft serial: 29572
- Aircraft time: 26,635 hours, 11,025 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Power Loss
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUTO THROTTLES NOT MAINTAINING THRUST ON CLIMB OUT IN ICING CONDITIONS. ACCOMPLISHED AUTOTHROTTLE SYSTEM TEST PER AMM 22-31-00. ALL TESTS PASSED. NO FAULTS NOTED.
